MathSciNet Relay Station
MathSciNet bibliographic data
MR617550 (82h:31008) 31B15 (28A75 31C15)
Mattila, Pertti Integral geometric properties of capacities. Trans. Amer. Math. Soc. 266 (1981), no. 2, 539–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement